| Model Number |
ETLW1620C124E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: e tlw1620c124e, serial/lot #: (b)(4), ubd: 17-jan-2018, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was attempted implanted in the patient for the endovascular treatment of a type 1b endoleak from prior evar done 5 years before.It was reported that during the index procedure, after inserting the endurant limb through tortuous iliacs arteries, the physician attempted to deploy the device the graft but the graft cover wasn't coming down while deploying.The device was then removed from the patient, where it was noted that the stent ring was protruding through of the graft cover.The procedure was successfully completed with another stent graft.As per the physician the cause of the event can not be determined.No additional clinical sequalae were reported and the patient is fine.
Additional Manufacturer Narrative
B5.Additional information received; it was confirmed the ib endoleak affected the etlw1620c124e ((b)(6) ) stent graft.The cause of the ib endoleak as per the physician was continued disease progression of the iliac artery.It was reported the endurant that was attempted to be implanted during the intervention procedure was inspected prior to use.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.